# SDR UIEA2014082500405

- Difficulty date: August 25, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,749 hours, 908 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWO AFT EQUIP EXHAUST FAN EICAS MSG.  AFT EQUIPMENT, LAVATORY & GALLEY EXHAUST VENT FANS WIRING OK.  FOUND K2091 LT SHED RELAY NO GOOD.  R & R IAW WDM OPERATIONS CHECKED OK IAW AMM 21-58-00-501.
